Indivisibility of orders of selmer groups for modular forms

Masataka Chida

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we consider indivisibility of orders of Selmer groups for modular forms under quadratic twists. Then, we will give a generalization of a theorem of James-Ono and Kohnen-Ono.

Original languageEnglish
Pages (from-to)271-280
Number of pages10
JournalInternational Journal of Number Theory
Volume5
Issue number2
DOIs
Publication statusPublished - 2009 May 11

Keywords

  • Indivisibility
  • Modular form
  • Selmer group

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Indivisibility of orders of selmer groups for modular forms'. Together they form a unique fingerprint.

Cite this